MathSciNet Relay Station
MathSciNet bibliographic data
MR1643155 (99g:55001) 55-01 (01A60 54-01)
Alexandrov, P. S. Combinatorial topology. Vol. 1, 2 and 3. Translated from the Russian. Reprint of the 1956, 1957 and 1960 translations. Dover Publications, Inc., Mineola, NY, 1998. 650 pp. ISBN: 0-486-40179-0
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement